Chemotherapy

A support group for everything about chemotherapy, being treated and side effects. Tell others about your experiences and get answers to your questions.

Oesophagus cancer

Alan23
Posted by

Hello, can anyone advice on numbness in the hands and feet, and shooting sensations up the legs after 6 chemotherapy circles , with 5fu, cisplatin and herceptin ( still having herceptin every 3 weeks ). Thank you very much 

latchbrook
Posted by

Hi and a very warm welcome to the online community

I can't help with your question as I haven't had chemotherapy but I noticed that your post hadn't had any replies. I do know though that you should have a contact number to ring if you experience any side effects while having chemotherapy. Have you given this a call?

You might benefit from joining the oesophagus cancer group and posting your question there as well. Clicking on the link I've created will take you to that group if you'd like to join.

When you have a minute it would be really useful if could pop something about your journey so far into your profile as it helps others when answering or looking for someone with a similar diagnosis. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Edit Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

I hope you get this numbness and shooting sensations sorted quickly as it can't be pleasant.

x

 "Never regret a day in your life, good days give you happiness, bad days give you experience"

What is a Community Champion?

Beachwalker19
Posted by

Hi ,

I have neuropathy from chemo which causes numbness and weakness in the hands and feet. I only had shooting pains once after chemo. I finished chemo 6 months ago now. 

I was on different drugs however it’s definitely worth mentioning to the chemo team, there’s usually a number you can ring if your feeling unwell or have side effects.

Wishing you well.

Tina.